Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Pain in stomach & lower back. Had H pylori & gall bladder removed. Taking bentyl, hysmanex & pepto bismo.

my granddaughter has had severe stomach problems since January. Has had H pylorai, gall baldder removed and now 3 weeks later STILL has severe mid section stomach pain and around in her lower back. HAd all kinds of scans, tests, xrays, mri , etc. NOTHING WORKS! taking bentyl , hysmanex, dexilant, . I finally put her on pepto bismo tabs and they seem to help stomach, not back
Asked On : Sun, 13 May 2012
Answers:  2 Views:  155
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
welcome to hcm
thanks for the query
have you done the tests for serum amylase and lipase .also serum lipid profile?
if not then get these reports.also have you taken the treatment for h.pylori?
complete the treatment for it. you can use sucralfate syrup before food instead bismo. also have mucaine gel when she getting pain
find out the proper cause. then continue medications .
consult your doctor about the tests mentioned
take care

Answered: Sun, 13 May 2012
I find this answer helpful
General & Family Physician Dr. Muhammad Akbar's  Response
hi dear pt love to help you that

you need to get labs [s.amylase,cbc]

cap;risek [omeprazole] 20mg twice daily
syp;ulsanic 2 tsp threee times daily
tab;nise[numesulide] one three times daily

all for 2weeks
if any other query

so feel free to ask


dr muhammad akbar
Answered: Wed, 25 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor